Alert archive / Tennessee / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 49, NWS Memphis, TN

March 15, 20267 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Mar 15, 2026, 8:18 PM CDT for 7 counties in Tennessee. It was in force for 57 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 8:18 PM CDT (01:18 UTC)
Expired
Mar 15, 2026, 9:15 PM CDT
In force
57 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Benton County, TN, Carroll County, TN, Decatur County, TN, Gibson County, TN, Henderson County, TN, Henry County, TN, Weakley County, TN

The radar

The Ft Campbell radar (KHPX), 107 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 8:34 PM CDTTSTM WND DMG1 Nw Mckenzie, TNA downed tree fell on a carport and utility line at on Old State Route 22.
Mar 15, 8:45 PM CDTHAIL 18 Ne Big Sandy, TN
Mar 15, 8:48 PM CDTTSTM WND DMG2 Ese Paris, TNTree downed onto a mobile home.
Mar 15, 8:51 PM CDTTSTM WND DMG5 E Paris, TNTree downed onto a home along Sunnyside Road.
Mar 15, 8:52 PM CDTTSTM WND DMG4 Wnw Springville, TNDowned powerlines along Hwy 69 S.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
536 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

369 
WUUS54 KMEG 160118
SVRMEG
TNC005-017-039-053-077-079-183-160215-
/O.NEW.KMEG.SV.W.0049.260316T0118Z-260316T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
818 PM CDT Sun Mar 15 2026

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Weakley County in west Tennessee...
  Northern Henderson County in west Tennessee...
  Eastern Gibson County in west Tennessee...
  Benton County in west Tennessee...
  Carroll County in west Tennessee...
  Henry County in west Tennessee...
  Northeastern Decatur County in west Tennessee...

* Until 915 PM CDT.

* At 818 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles north of Latham to near Bradford, moving
  east at 55 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Paris, Humboldt, Milan, McKenzie, Huntingdon, Camden, Paris Landing
  State Park, Dresden, Greenfield, New Johnsonville, Bruceton,
  Gleason, Bradford, Sharon, Atwood, Cottage Grove, Springville,
  Palmersville, Latham, and Vale.

This includes Interstate 40 in Tennessee between mile markers 107 and
134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for west
Tennessee.

&&

LAT...LON 3613 8792 3605 8799 3600 8800 3597 8802
      3594 8800 3594 8793 3587 8794 3583 8797
      3578 8798 3578 8861 3579 8861 3580 8892
      3650 8876 3650 8806 3644 8806 3631 8796
      3622 8795 3616 8792
TIME...MOT...LOC 0118Z 257DEG 48KT 3651 8869 3602 8881 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Schlessiger
3 follow-up statements
726 
WWUS54 KMEG 160136 RRB
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
836 PM CDT Sun Mar 15 2026

TNC053-160146-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-260316T0215Z/
Gibson TN-
836 PM CDT Sun Mar 15 2026

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GIBSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for west
Tennessee.

&&

LAT...LON 3613 8792 3605 8799 3600 8800 3597 8802
      3594 8800 3594 8793 3587 8794 3583 8797
      3578 8798 3578 8861 3579 8861 3579 8870
      3650 8855 3650 8806 3644 8806 3631 8796
      3622 8795 3616 8792
TIME...MOT...LOC 0136Z 257DEG 48KT 3655 8848 3606 8860 

$$

TNC005-017-039-077-079-183-160215-
/O.CON.KMEG.SV.W.0049.000000T0000Z-260316T0215Z/
Weakley TN-Henderson TN-Benton TN-Carroll TN-Henry TN-Decatur TN-
836 PM CDT Sun Mar 15 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN WEAKLEY...NORTHERN HENDERSON...BENTON...CARROLL...HENRY
AND NORTHEASTERN DECATUR COUNTIES...

At 836 PM CDT, severe thunderstorms were located along a line
extending from near Lynnville to 7 miles northeast of Atwood, moving
east at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Paris, McKenzie, Huntingdon, Camden, Paris Landing State Park, New
Johnsonville, Bruceton, Gleason, Atwood, Cottage Grove, Vale,
Wildersville, Springville, Routon, Parkers Crossroads, Trezevant,
Hollow Rock, Puryear, Big Sandy, and Henry.

This includes Interstate 40 in Tennessee between mile markers 107 and
134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west
Tennessee.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3613 8792 3605 8799 3600 8800 3597 8802
      3594 8800 3594 8793 3587 8794 3583 8797
      3578 8798 3578 8861 3579 8861 3579 8870
      3650 8855 3650 8806 3644 8806 3631 8796
      3622 8795 3616 8792
TIME...MOT...LOC 0136Z 257DEG 48KT 3655 8848 3606 8860 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Schlessiger
541 
WWUS54 KMEG 160151
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
851 PM CDT Sun Mar 15 2026

TNC183-160200-
/O.CAN.KMEG.SV.W.0049.000000T0000Z-260316T0215Z/
Weakley TN-
851 PM CDT Sun Mar 15 2026

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WEAKLEY COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for west
Tennessee.

&&

LAT...LON 3613 8792 3605 8799 3600 8800 3597 8802
      3594 8800 3594 8793 3587 8794 3583 8797
      3578 8798 3578 8842 3650 8828 3650 8806
      3644 8806 3631 8796 3622 8795 3616 8792
TIME...MOT...LOC 0150Z 257DEG 48KT 3659 8826 3610 8838 

$$

TNC005-017-039-077-079-160215-
/O.CON.KMEG.SV.W.0049.000000T0000Z-260316T0215Z/
Henderson TN-Benton TN-Carroll TN-Henry TN-Decatur TN-
851 PM CDT Sun Mar 15 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN HENDERSON...BENTON...EASTERN CARROLL...CENTRAL HENRY
AND NORTHEASTERN DECATUR COUNTIES...

At 850 PM CDT, severe thunderstorms were located along a line
extending from near Murray to 6 miles west of Vale, moving east at 55
mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Paris, Huntingdon, Camden, Paris Landing State Park, New
Johnsonville, Bruceton, Parkers Crossroads, Vale, Wildersville,
Springville, Hollow Rock, Big Sandy, Clarksburg, Mansfield, Dollar,
Old Springville, Holladay, Sunnyside, Sugar Tree, and Pine Hill.

This includes Interstate 40 in Tennessee between mile markers 107 and
134.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for west
Tennessee.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
storm shelter or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3613 8792 3605 8799 3600 8800 3597 8802
      3594 8800 3594 8793 3587 8794 3583 8797
      3578 8798 3578 8842 3650 8828 3650 8806
      3644 8806 3631 8796 3622 8795 3616 8792
TIME...MOT...LOC 0150Z 257DEG 48KT 3659 8826 3610 8838 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Schlessiger
222 
WWUS54 KMEG 160217
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
917 PM CDT Sun Mar 15 2026

TNC005-017-039-077-079-160227-
/O.EXP.KMEG.SV.W.0049.000000T0000Z-260316T0215Z/
Henderson TN-Benton TN-Carroll TN-Henry TN-Decatur TN-
917 PM CDT Sun Mar 15 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENDERSON...
BENTON...EASTERN CARROLL...CENTRAL HENRY AND NORTHEASTERN DECATUR
COUNTIES HAS EXPIRED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 1100 PM CDT for west
Tennessee.

Remember, a Severe Thunderstorm Warning still remains in effect.

&&

LAT...LON 3613 8792 3605 8799 3600 8800 3597 8802
      3594 8800 3594 8793 3587 8794 3583 8797
      3578 8798 3578 8842 3650 8828 3650 8806
      3644 8806 3631 8796 3622 8795 3616 8792
TIME...MOT...LOC 0217Z 257DEG 48KT 3666 8786 3617 8798 

$$

CMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 6:05 PM CDT, 2 hours 13 minutes earlier. Its key messages:

  • Issued at 600 PM CDT Sun Mar 15 2026
  • A Wind Advisory is in effect through Monday morning for wind gusts of 35 to 45 mph.
  • A line of strong to severe thunderstorms will move through the entire Mid-South late this afternoon through this evening. The main threat will be damaging winds and brief tornadoes, with a secondary threat of large hail.
  • Freeze Warnings and Watches are in effect for the Mid-South Monday and Tuesday mornings.
Area forecast discussion, Mar 15, 6:05 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
605 PM CDT Sun Mar 15 2026

...New MESOSCALE UPDATE, AVIATION...

.KEY MESSAGES...
Issued at 600 PM CDT Sun Mar 15 2026

- A Wind Advisory is in effect through Monday morning for wind
  gusts of 35 to 45 mph.

- A line of strong to severe thunderstorms will move through the
  entire Mid-South late this afternoon through this evening. The
  main threat will be damaging winds and brief tornadoes, with a
  secondary threat of large hail.

- Freeze Warnings and Watches are in effect for the Mid-South
  Monday and Tuesday mornings.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 317 PM CDT Sun Mar 15 2026

A line of storms is quickly developing along the cold front
across western AR. Strong southerly winds with frequent gusts
over 40 mph are advecting higher dewpoints northward into the
area. Dewpoints will continue to climb into the lower 60s across
the Delta ahead of the front, perhaps reaching 63-64F. As the
airmass destabilizes MLCAPE values are starting to climb and now
sit in the 500-1000 J/kg range across eastern AR. A 90 knot mid-
level is punching into the Red River Valley as the upper trough
continues to intensify. Lift across the front will continue to
strengthen over the next several hours, which will lead to more
vigorous convection along the cold front as it heads east. The
latest WoFS is showing MLCAPEs of 1000-1500 J/kg by 22z across
eastern AR with hints of discrete cells ahead of the main line in
the 21z to 00z time frame, merging with the main line around 00z
as it crosses the MS River. 0-1km helicity values look very
impressive at 250+ m2/s2 with sig tor (0-1km) parameter values
over 2, which could lead to a strong tornado if these discrete
cells develop ahead of the line.

&&

.DISCUSSION...
(This evening through next Saturday)
Issued at 1250 PM CDT Sun Mar 15 2026

A 992 mb low pressure system was located over northern Missouri
at noon with a cold front extending into the Red River Valley.
The low-level jet ranges from 40 to 55 kts across the area, and
the surface pressure gradient has tightened from 6 mb across the
forecast area at 2 am last night to about 10 mb late this
morning. As a result, surface winds have picked up considerably
with gusts over 40 mph becoming common over NE AR, the MO
Bootheel, and NW TN. A Wind Advisory is in effect for the entire
area through 7 am Monday.

A powerful 100 kt mid-level jet is exiting the Rockies this
morning and moving into the Southern Plains. This will result in
the rapid deepening of the upper trough across the center of the
country. The upper trough will take on a negative tilt as it
approaches the Mid-South this evening, which will result in very
strong lift across the region as the flow aloft becomes
increasingly diffluent. As the lift strengthens over the frontal
zone, storms will develop across western Arkansas early this
afternoon and then race eastward. Meanwhile, the strong southerly
winds will be advecting in increasingly unstable air. Temps will
warm into the 70s ahead of the front, and the latest CAMs bring
lower 60s dewpoints into the entire Delta region by late this
afternoon.  MLCAPE values should reach at least 750 to 1250 J/kg
across the Delta region as well, with some 12z CAMs even more
aggressive. Expect the QLCS to intensify as it approaches this
instability axis and the upper lift strengthens with the
deepening upper trough. There is some concern that a few discrete
cells could form ahead of the line at the beginning of the event,
mainly across the Delta and along the MS River. A few CAMs are
hinting at this since the cap appears to be weaker than models
have depicted over the last few days. Also, if the instability
overperforms and is more like the 12z HRRR with its MLCAPE of
1000 to 1500 J/kg then discrete cells become more of a
possibility. However, the environment is most favorable right
ahead of the front, and anything that does develop will likely
quickly merge with the line. If these cells do develop, they
represent an all-hazards threat with the possibility of a strong
tornado.

The line of storms will race across the Mid-South, likely taking
about 6 hours once it enters NE AR until it leaves NE MS. The
storms should enter NE AR around 4-5 pm and exit NE MS around 10-
11 pm. The main threat from this line is damaging winds. Strong
wind shear combined with decent instability will result in a
vigorous line of storms that will access the very strong winds
aloft. Steep mid-level lapse rates over 7 C/km and dry air aloft
will help provide fuel for strong downdrafts. Bowing segments
will likely have corridors of significant winds (75 mph+) in this
situation. Embedded spin-up tornadoes are also a concern with
this QLCS. Hodographs are favorable for these types of tornadoes
with good low-level veering and 0-1km helicity values around
250 m2/s2. Look for these with bowing segments or breaks in the
line. The parameter space does support the possibility of a
strong (EF2+) QLCS tornado. Mesovortices that produce these spin-
ups can also produce corridors of significant wind damage.
Finally, there is also a threat of large hail up to the size of
ping pong balls, mainly along and west of the Mississippi River,
where the instability is maximized late this afternoon and early
in the evening.

After the front moves through, gusty west and northwest winds
will continue to gust at 30 to 40 mph overnight. A few snowflakes
may fly as the precipitation ends, but nothing significant is
expected.  Much colder air will rush in with temperatures at or
below freezing across most of the forecast area by Monday
morning. A Freeze Warning is in effect across most of the area.
Monday will be very cold and about 20-25 degrees below normal.
Arctic high pressure will settle over the region Monday
night/Tuesday morning with a hard freeze over the entire Mid-
South. A Freeze Watch continues for Monday night/Tuesday morning.
Lows will be deep into the 20s with perhaps some teens in the
colder spots.

A warming trend will get started Tuesday, though another Freeze
Warning will likely be needed across eastern sections on
Wednesday morning. Temperatures will warm into the 70s by the end
of the week and into the lower 80s next weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 600 PM CDT Sun Mar 15 2026

Line of TSRAs moving into the area at this time. Line will
continue to move through the TAF sites through 04Z. An AWW may
become necessary at KMEM with the winds expected with the TSRAs.
Meanwhile, CIGS/VSBYS will deteriorate with the line. MVFR CIGS
will then likely linger through the overnight into the morning at
KJBR and KMEM and through midday at KMKL and KTUP. North winds of
15-18 KTS sustained with gusts up to 25-28 KTS will occur behind
the front through the end of the TAF period. Winds will then begin
to decrease around 00Z.

&&

.FIRE WEATHER...
Issued at 1250 PM CDT Sun Mar 15 2026

Fire weather concerns will remain low for the next couple of
days. A widespread  wetting rain is expected late this afternoon
through this evening as a line of thunderstorms moves across the
Mid-South, followed by much colder temperatures for early next
week. Above normal temperatures will return by late week,
however, relative humidity will remain in the 40 percent range.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT Monday for ARZ009-018-026>028-035-
     036-048-049-058.

     Freeze Warning from 4 AM to noon CDT Monday for ARZ009-018-
     026>028-035-036-048-049-058.

     Freeze Watch from Monday evening through Tuesday morning for
     ARZ009-018-026>028-035-036-048-049-058.

MO...Wind Advisory until 7 AM CDT Monday for MOZ113-115.

     Freeze Warning from 4 AM to noon CDT Monday for MOZ113-115.

     Freeze Watch from Monday evening through Tuesday morning for
     MOZ113-115.

MS...Wind Advisory until 7 AM CDT Monday for MSZ001>017-020>024.

     Freeze Warning from 4 AM to noon CDT Monday for MSZ001>015-
     020>022.

     Freeze Watch from Monday evening through Tuesday morning for
     MSZ001>017-020>024.

TN...Wind Advisory until 7 AM CDT Monday for TNZ001>004-019>022-
     048>055-088>092.

     Freeze Warning from 4 AM to noon CDT Monday for TNZ001>004-
     019>022-048>055-088>092.

     Freeze Watch from Monday evening through Tuesday morning for
     TNZ001>004-019>022-048>055-088>092.

&&

PUBLIC FORECAST...SJM
AVIATION...KRM

In the hours before

Local storm report, Mar 15, 3:57 PM CDT, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
357 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Non-Tstm Wnd Gst 2 NNE Oxford            34.39N 89.51W
03/15/2026  E50 MPH          Lafayette          MS   Public

            Reported large tree down do to gradient
            winds along Huggings Rd and North Lamar
            Blvd. Wind gust speed estimated.

&&

AEH
Local storm report, Mar 15, 4:02 PM CDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
402 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Non-Tstm Wnd Gst Covington               35.57N 89.64W
03/15/2026  E50 MPH          Tipton             TN   Public

            Reported large tree down do to gradient
            winds along in Covington, TN. Wind gust
            speed and time estimated.

&&

AEH
Local storm report, Mar 15, 6:31 PM CDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
631 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tstm Wnd Gst     2 ENE Jonesboro         35.83N 90.65W
03/15/2026  M75 MPH          Craighead          AR   ASOS

&&

CJC
Local storm report, Mar 15, 8:06 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
806 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Tstm Wnd Dmg     Lafe                    36.21N 90.51W
03/15/2026                   Greene             AR   Emergency Mngr

            trees down.

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:03 PM CDTSevere Thunderstorm WarningMEGShelby42 min
Mar 15, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLauderdale, Shelby, Tipton35 min
Mar 15, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more64 min
Mar 15, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrockett, Fayette, Haywood, Lauderdale, Madison, Shelby and 1 more60 min
Mar 15, 7:41 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy49 min
Mar 15, 7:58 PM CDTTornado WarningMEGMcNairy47 min
Mar 15, 8:17 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Gibson, Hardeman, Henderson, McNairy and 1 more43 min
Mar 15, 8:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGDecatur, Hardin, McNairy53 min
Mar 15, 8:26 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy64 min
Mar 15, 8:41 PM CDTTornado WarningMEGHardin34 min
Mar 15, 8:58 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Henderson, McNairy, Madison47 min
Mar 15, 9:10 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur20 min
Mar 15, 9:25 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, Henderson, McNairy50 min
Mar 16, 2:55 AM CDTFreeze WarningMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more32 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.